# SDR USAA2012011900009

- Difficulty date: January 7, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN STRINGER TIE CLIP AT BS 500A, S5L.  REPLACED STRINGER TIE CLIP AT BS 500A, S5L IAW B737 SRM 51-00-06.
